Maryland, 2016

Tornado and Hail in Maryland, June 21, 2016

June 21, 2016 · NWS LWX · 39 events in 8 counties and zones

Scattered showers and thunderstorms formed ahead of an approaching cold front. Plenty of warm air and moisture advection on unilateral southerly flow provided the instability and shear to be conducive for thunderstorm development.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

Scattered showers and thunderstorms formed ahead of an approaching cold front. Plenty of warm air and moisture advection on unilateral southerly flow provided the instability and shear to be conducive for thunderstorm development.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 21, 8:47 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 21, 8:47 AM EST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
947 AM EDT TUE JUN 21 2016

.SYNOPSIS...
A cold front over the eastern Great Lakes will move through the
Mid Atlantic states this afternoon and evening. High pressure will
pass to the north Wednesday. Low pressure will track to the north
of the region Thursday. High pressure will return for the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
12Z surface analysis showed low pressure over Quebec with an
attendant cold front extending from New England southeast across
far southern Pennsyvlania into southern Ohio. This will descend
into the northern part of our forecast area later this
afternoon/this evening. Temperatures will warm to around
90...hence there will be plenty of low level energy/CAPE. The
westerly flow which was thought could temper convective
development does not look as significant today...with more of a
southerly component than expected. This is happening due to a very
weak surface wave which is developing along the front...causing it
to slow its approach just to our north. Thus...our convective
expectations have increased. The slowly approaching boundary will
provide a focus for afternoon convection...with DC/Balt areas
being the most likely target. Helicity is marginal but winds aloft
are strong. SPC has placed DC...MD south of Baltimore...much of
eastern WV and almost all of the LWX part of VA in slight risk.
Strong winds and large hail are the most prominent concerns.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Storms should be exiting the region during the evening as
boundary tracks south and weakens. If areas outside of cities
receive rain these will have a chance of patchy fog. Temperatures
outside now are in the low/mid 70s. The upcoming night should be
cooler - lows in the lower 70s in the cities/along the Bay...60s
elsewhere.

We will be "in between systems" Wednesday. Highs expected to
reach the mid/upper 80s - right around climo norms.

The next precip chance will be Wednesday night as an upper level
short wave tracks across OH and into the northern Mid Atlantic.
Low temperatures will be similar to Tuesday nights.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
After an active weather day Thursday, Friday and into the weekend
will feature improving conditions under summer sunshine.

Low pressure system will push eastward out of the Midwest and
across the Mid-Atlantic states in west-northwest flow between
large scale trough in SE Canada and large upper level ridge across
the southern US Wednesday night and Thursday. Guidance has come
into a general agreement of tracking the surface low across the
PA/NJ/NY area during the day Thursday, placing the region in the
warm sector following a warm frontal passage late Wednesday
night/early Thursday morning. Will likely see an initial surge of
some showers/thunderstorms with the warm frontal feature.
Afterward, evolution becomes a little more tricky. Will likely see
a robust CAPE field develop Thursday afternoon, with strong
overlaying wind field, leading to the potential for strong to
severe thunderstorms, especially along cold frontal boundary as
low presses eastward. However what's not clear is the role any
ongoing potential convection (MCS) plays in the region's eventual
convective outcome. Also of note, is presence of deep westerly
flow, which promotes downsloping and low level drying. High
temperatures in the warm sector likely to be in the 80s to near
90F.

Conditions should dry out for Friday, although a few lingering
isolated showers/tstorms possible in the upper trough across the
higher terrain. Heights then begin to buid Saturday and Sunday as
ridge amplifies out ahead of a system ejecting from the central US
and into Canada. Dry weather expected Saturday and Sunday. Next
chance at any showers/storms will be Monday with trailing cold
front from Canada-bound low. High temperatures in the low 80s
Friday, with gradual warming each day, approaching 90F by next
Monday.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
VFR conditions outside of t-storms today. Thunderstorms,
particularly this afternoon, are expected to affect most terminals.
Strong gusty winds/hail will be possible...especialy in the 18 to
00Z timeframe.

No problems expected tonight or Wednesday. Ceilings could drop to
around 030 Wednesday night...and showers/thunderstorms will be
possible.

Showers and thunderstorms likely on Thursday with periodic Sub-
VFR conditions. Some thunderstorms may become strong to locally
severe with gusty winds and hail. Conditions improve to VFR for
Friday and Saturday.

&&

.MARINE...
SCA in effect for all waters today ahead of an approaching
frontal boundary. Showers and thunderstorms...some with strong
gusty winds...are expected, especially from this afternoon
through mid evening.

SCA conditions likely Thursday/Thursday night on increased
south/west flow with low pressure system. Showers/thunderstorms
are also likely, possibly strong to locally severe. Sub-SCA
conditions return for Friday and Saturday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     ANZ530>543.

&&

PRODUCTS...WOODY!/MJM/RCM
Hazardous weather outlook, Jun 21, 9:49 AM EST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1049 AM EDT TUE JUN 21 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-221500-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1049 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE THIS AFTERNOON AND EVENING IN NORTHERN
VIRGINIA...THE WASHINGTON DC METRO AREA...AND MARYLAND. THIS
INCLUDES THE TIDAL POTOMAC AND CENTRAL CHESAPEAKE BAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-221500-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
1049 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE THIS AFTERNOON AND EVENING IN EASTERN WEST
VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...AND NORTHERN...CENTRAL
AND WESTERN MARYLAND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

The radar

The Sterling radar (KLWX), 78 km away, was scanning. The volume nearest the first event began at 16:42 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind, 16 hail, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Washington

When
June 21, 11:42 AM EST
Where
Washington County, 1.85 mi E of Edgemont
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
39.680, -77.515

A tree was down in the 13000 block of Ritchie Rd.

Thunderstorm Wind, Frederick

When
June 21, 11:56 AM EST
Where
Frederick County, Catoctin Furnace
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
39.580, -77.430

A tree was down on Brice Rd near Kelly's Store Rd.

Thunderstorm Wind, Frederick

When
June 21, 12:05 PM EST
Where
Frederick County, 1.74 mi WNW of Frederick
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
39.430, -77.450

Multiple trees were down on Shookstown Rd.

Thunderstorm Wind, Frederick

When
June 21, 12:05 PM EST
Where
Frederick County, 2.54 mi ESE of Woodsboro
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.510, -77.280

A tree was down near the intersection of MD 550 and Bennie Duncan Rd.

Thunderstorm Wind, Frederick

When
June 21, 12:17 PM EST
Where
Frederick County, 2.33 mi SSW of Unionville
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.450, -77.200

Numerous trees were uprooted and snapped. A roof of a barn was completely blown off.

Thunderstorm Wind, Montgomery

When
June 21, 12:21 PM EST
Where
Montgomery County, Browningsville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.300, -77.250

Multiple trees and wires down blocking Barnesville Rd.

Tornado, Howard

When
June 21, 12:29 PM EST to 12:48 PM EST
Where
Howard County, 0.9 mi NNE of Florence to 1.51 mi SW of Pine Orchard
Rating
EF0
Path length
12.64 mi
Path width
500 yd
Reported by
NWS Storm Survey
Coordinates
39.331, -77.112

The National Weather Service, Baltimore-Washington DC Weather|Forecast Office, conducted a survey of storm damage that occurred in|western Howard County Maryland from severe storms that struck that|county shortly after 1 pm EDT on Tuesday, June 21, 2016. Estimated maximum wind speed was 80 mph, making the tornado an EF-0.

Initial tornado touchdown was established near the intersection of|Old Annapolis Road and St. Michaels Road just southwest of Lisbon at|129 PM EDT. Properties there sustained tree damage with multiple|trees snapped, uprooted, and topped in multiple directions. A large|garage had its doors bowed by the wind. Small objects were lofted.

The tornado continued towards the southeast, passing through the|areas of Glenwood and Glenelg, before lifting just before Ellicott|City in the vicinity of Manor Lane and Carroll Mill Road. Along its|path, the tornado caused nearly continuous tree damage, with large|trees and tree branches snapped, uprooted, and topped in multiple|directions. The trees downed many power lines and blocked multiple|roads. Some trees and large branches fell on homes and garages.|There were a few instances of minor roofing damage from the wind,|but largely home damage was limited to tree falls. Several small|outbuildings were either damaged or destroyed.

Minor wind damage from strong thunderstorm winds continued southeast|into Ellicott City, but no tornado damage was found. Tree damage from thunderstorm downburst (straight-line) winds was noted as far west as Schafferville Rd, between Long Corner Rd and Florence Road.

Thunderstorm Wind, Howard

When
June 21, 12:45 PM EST
Where
Howard County, 0.87 mi NE of Cooksville
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.330, -77.010

Multiple large trees down.

Thunderstorm Wind, Howard

When
June 21, 12:51 PM EST
Where
Howard County, 1.38 mi N of Brinkleigh Manor
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.300, -76.830

A tree was down blocking SB US 26 westbound at Interstate 70.

Thunderstorm Wind, Frederick

When
June 21, 12:53 PM EST
Where
Frederick County, 1.75 mi NE of Tuscarora
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
39.270, -77.450

A tree was down along Greenfield Rd.

Thunderstorm Wind, Baltimore

When
June 21, 12:55 PM EST
Where
Baltimore County, 0.53 mi W of Oella
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
39.270, -76.790

A large tree fell onto power lines at the intersection of Westchester Ave and Frederick RD.

Thunderstorm Wind, Anne Arundel

When
June 21, 1:02 PM EST
Where
Anne Arundel County, 0.69 mi N of Tipton Aaf Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
39.090, -76.770

A tree was down on Bald Eagle Dr just south of Route 198.

Thunderstorm Wind, Anne Arundel

When
June 21, 1:05 PM EST
Where
Anne Arundel County, 0.87 mi NW of Stony Run
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.190, -76.710

Multiple trees down in the median southbound I-295.

Thunderstorm Wind, Anne Arundel

When
June 21, 1:07 PM EST
Where
Anne Arundel County, 0.69 mi N of (Bwi)baltmor-Wshngtn
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
39.180, -76.670

Thunderstorm Wind, Prince George'S

When
June 21, 1:14 PM EST
Where
Prince George'S County, 0.88 mi SE of Hillmeade
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
38.960, -76.790

A tree fell onto a house at the 12300 block Lisborough Rd. Reported by Washington Post.

Thunderstorm Wind, Anne Arundel

When
June 21, 1:16 PM EST
Where
Anne Arundel County, 2.12 mi NW of Crownsville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
39.050, -76.630

A large tree was down at the intersection of Severn Chapel Rd and Waterbury RD.

Hail, Anne Arundel

When
June 21, 1:17 PM EST
Where
Anne Arundel County, 0.87 mi SE of Bridewell
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.140, -76.690

Thunderstorm Wind, Prince George'S

When
June 21, 1:17 PM EST
Where
Prince George'S County, 1.07 mi E of Beltsville Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
39.030, -76.800

Multiple trees down near NWR visitors center.

Thunderstorm Wind, Prince George'S

When
June 21, 1:17 PM EST
Where
Prince George'S County, 2.12 mi SE of Collington
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
38.950, -76.740

A tree fell on a car in Bowie Town Center. Reported by Washington Post.

Thunderstorm Wind, Anne Arundel

When
June 21, 1:22 PM EST
Where
Anne Arundel County, 1.75 mi ESE of Crownsville
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
39.020, -76.570

Many power lines down at the intersection of River Rd and Old General Hwy.

Hail, Montgomery

When
June 21, 1:25 PM EST
Where
Montgomery County, Montgomery Vlg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.170, -77.180

Thunderstorm Wind, Howard

When
June 21, 1:40 PM EST
Where
Howard County, 2.33 mi NNW of Dorsey
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.210, -76.770

Multiple trees down around the fairgrounds.

Thunderstorm Wind, Anne Arundel

When
June 21, 2:31 PM EST
Where
Anne Arundel County, 0.54 mi W of Davidsonville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.920, -76.640

Multiple large trees down on power lines at the intersection of West Central Ave and Queen Anne Bridge Rd.

Thunderstorm Wind, Anne Arundel

When
June 21, 2:35 PM EST
Where
Anne Arundel County, 0.88 mi SE of Rutland
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.960, -76.620

A tree was down at the intersection of St George Barber Rd and Spring Lakes Dr.

Hail, Charles

When
June 21, 2:43 PM EST
Where
Charles County, 1.28 mi WNW of St Charles
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.610, -76.940

Hail, Charles

When
June 21, 2:45 PM EST
Where
Charles County, 2.14 mi NNW of Mc Conchie
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.530, -77.080

Hail, Charles

When
June 21, 2:48 PM EST
Where
Charles County, 0.88 mi SE of St Charles
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
38.590, -76.910

Hail, Charles

When
June 21, 2:50 PM EST
Where
Charles County, 0.88 mi NE of St Charles
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.610, -76.910

Hail, Charles

When
June 21, 2:53 PM EST
Where
Charles County, 0.69 mi S of Mattawoman
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.640, -76.880

Hail, Charles

When
June 21, 2:58 PM EST
Where
Charles County, 0.88 mi NW of Mattawoman
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.660, -76.890

Hail, Montgomery

When
June 21, 4:20 PM EST
Where
Montgomery County, 0.53 mi E of Hyattstown
Measured
1.5 in hail
Reported by
Public
Coordinates
39.280, -77.310

Thunderstorm Wind, Frederick

When
June 21, 4:21 PM EST
Where
Frederick County, 3.01 mi WSW of Fountain Mills
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.310, -77.300

A large tree limb was blocking Maryland 75 South near Price Rd.

Hail, Frederick

When
June 21, 4:32 PM EST
Where
Frederick County, 0.53 mi E of Knoxville
Measured
1 in hail
Reported by
NWS Employee
Coordinates
39.330, -77.660

Hail, Frederick

When
June 21, 4:38 PM EST
Where
Frederick County, 0.53 mi E of Brunswick
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.320, -77.620

Hail, Washington

When
June 21, 6:12 PM EST
Where
Washington County, 0.87 mi NE of Keedysville
Measured
1.25 in hail
Reported by
Public
Coordinates
39.490, -77.690

Hail, Washington

When
June 21, 6:22 PM EST
Where
Washington County, 1.48 mi SSE of Locust Grove
Measured
1.25 in hail
Reported by
Public
Coordinates
39.450, -77.640

Hail, Frederick

When
June 21, 6:34 PM EST
Where
Frederick County, 1.07 mi E of Broad Run
Measured
1.75 in hail
Reported by
Public
Coordinates
39.400, -77.580

Hail, Frederick

When
June 21, 6:40 PM EST
Where
Frederick County, 0.87 mi SE of Feagaville
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.370, -77.470

Hail, Frederick

When
June 21, 6:45 PM EST
Where
Frederick County, 1.74 mi ESE of Feagaville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.370, -77.450

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2016Every state in 2016This day in weather historyThe tornado archive for Maryland, 2016Warnings in Maryland, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 645617, 645618, 645620, 645625, 645626, 645619, 645695, 645628, 645629, 645631, 645633, 645634, 645636, 645638, 645640, 645641, 645642, 645643, 645644, 645646, 645651, 645652, 645663, 645667, 645669, 645670, 645671, 645672, 645674, 645675, 645676, 645677, 645678, 645679, 645680, 645681, 645682, 645684, 645685.